VIEW ALL ABSTRACTS +
Articles
Seizi Takizawa
Mem. College Sci. Univ. Kyoto Ser. A Math. 29 (3), 193-198, (1955) DOI: 10.1215/kjm/1250777182
No abstract available
Seizi Takizawa
Mem. College Sci. Univ. Kyoto Ser. A Math. 29 (3), 199-217, (1955) DOI: 10.1215/kjm/1250777183
No abstract available
Makoto Matsumoto
Mem. College Sci. Univ. Kyoto Ser. A Math. 29 (3), 219-223, (1955) DOI: 10.1215/kjm/1250777184
No abstract available
Makoto Matsumoto
Mem. College Sci. Univ. Kyoto Ser. A Math. 29 (3), 225-228, (1955) DOI: 10.1215/kjm/1250777185
No abstract available
Joyo Kanitani
Mem. College Sci. Univ. Kyoto Ser. A Math. 29 (3), 229-248, (1955) DOI: 10.1215/kjm/1250777186
No abstract available
Taro Yoshizawa
Mem. College Sci. Univ. Kyoto Ser. A Math. 29 (3), 249-273, (1955) DOI: 10.1215/kjm/1250777187
No abstract available
Taro Yoshizawa
Mem. College Sci. Univ. Kyoto Ser. A Math. 29 (3), 275-291, (1955) DOI: 10.1215/kjm/1250777188
No abstract available
Masayoshi Nagata
Mem. College Sci. Univ. Kyoto Ser. A Math. 29 (3), 293-303, (1955) DOI: 10.1215/kjm/1250777189
No abstract available
Back to Top